# SDR CA090930002

- Difficulty date: September 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 575 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Module
- Part number: 9235115001042
- Condition: Contaminated
- Location: Gb Chip Detector
- Part time: 650 hours
- Component: Gear Box, Skrsky
- Component part number: 923511500104
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 INPUT CHIP INDICATION TRIGGERED IN FLIGHT, AIRCRAFT RETURNED TO BASE. FOLLOW UP INSPECTION OF NR 2 INPUT MODULE CHIP DETECTOR WAS CARRIED OUT. TWO RIVETS HEADS WERE FOUND BRIDGING THE DETECTOR GAP. DURING REPLACEMENT OF THE INPUT MODULE TWO ADDITIONAL RIVET HEADS WERE DISCOVERED. (TC# 20090930002)
